English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Explicit rational functions on Fermat curves and a theorem of Greenberg

MPS-Authors
/persons/resource/persons236368

Tzermias,  P.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Tzermias, P. (2000). Explicit rational functions on Fermat curves and a theorem of Greenberg. Compositio Mathematica, 122, 337-345.


Cite as: http://hdl.handle.net/21.11116/0000-0004-366C-7
Abstract
There is no abstract available